# SDR DALA2022072105053

- Difficulty date: July 18, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2326322) DURING INSPECTION FOUND CORROSION ON LH SIDE PLATE, BTW STA 418 TO 420 AND 500C TO 500D AT FWD CARGO COMPARTMENT. SIDE PLATE BTW STA 500A APPROX. TO 500D APPROX. AND SIDE PLATE BTW STA 400 TO STA 500+10 WERE REPLACED PER SRM 51-40-02-0G.
